PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/471

Title: Hamilton-connectivity of 3-domination critical graphs with α=δ+1≥5
Authors: Chen, Yaojun
Cheng, T. C. Edwin
Ng, Chi-to Daniel
Subjects: Domination-critical graph
Issue Date: 6-Apr-2008
Publisher: Elsevier
Citation: Discrete mathematics, Apr. 2008, v. 308, no. 7, p.1296-1307.
Abstract: A graph G is 3-domination critical if its domination number γ is 3 and the addition of any edge decreases γ by 1. Let G be a 3-domination critical graph with toughness more than one. It was proved G is Hamilton-connected for the cases α ≤ δ (Discrete Mathematics 271 (2003) 1-12) and α=δ+2 (European Journal of Combinatorics 23(2002) 777-784). In this paper, we show G is Hamilton-connected for the case α= δ+1≥5.
Description: DOI:10.1016/j.disc.2007.03.075
Rights: Discrete Mathematics © 2007 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/471
ISSN: 0012365X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
DM13957.pdfPre-published version189.01 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback